Table of Contents Author Guidelines Submit a Manuscript
Journal of Electrical and Computer Engineering
Volume 2015, Article ID 736267, 12 pages
http://dx.doi.org/10.1155/2015/736267
Research Article

Maximum Likelihood Sequence Detection Receivers for Nonlinear Optical Channels

1Laboratorio de Comunicaciones Digitales, Universidad Nacional de Córdoba, CONICET, Avenida Vélez Sarsfield 1611, Córdoba X5016GCA, Argentina
2ClariPhy Communications, Inc., 7585 Irvine Center Drive, Suite 100, Irvine, CA 92618, USA

Received 25 July 2014; Revised 12 November 2014; Accepted 14 January 2015

Academic Editor: Martin Haardt

Copyright © 2015 Gabriel N. Maggio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriel N. Maggio, Mario R. Hueda, and Oscar E. Agazzi, “Maximum Likelihood Sequence Detection Receivers for Nonlinear Optical Channels,” Journal of Electrical and Computer Engineering, vol. 2015, Article ID 736267, 12 pages, 2015. https://doi.org/10.1155/2015/736267.